# SDR CA120628012

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 314901
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A BASE INSPECTION, MAINTENANCE FOUND THE RT MAIN WHEEL PRESSURE WAS LOW AT 40 PSI. THEY REPLACED WHEEL ASSY WITH REPAIRED UNIT. IT WAS INFLATED IT TO RATED PRESSURE AND THE ACFT WAS RELEASED FOR SERVICE. ON DISASSEMBLY BY PERSONS IN THE COMPONENT SHOP, THEY COULD OBSERVE A CRACK AT THE THREADS AT 1 OF THE FUSEABLE PLUGS WHERE IT IS INSTALLED.  RECORDS SHOW THAT THE WHEEL HALF WAS O/H ON THE 11TH JULY 2006 WHERE EDDY CURRENT, FLOURESCENT LIQUID PENETRANT AND FLOURESCENT MAGNETIC PARTICLE INSPECTIONS WERE CARRIED OUT BY VI SCAN. TO DATE AFTER THAT O/H THERE WAS 1052 LANDINGS COMPLETED.  IN THAT TIME THERE WAS 1 TIRE CHANGE ON 30TH NOV 09, WHERE AN EDDY CURRENT INSPECTION WAS CARRIED OUT.
